# SDR CA980113016

- Difficulty date: December 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L
- Engine: Allsn 250C20B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 6876294
- Condition: Cracked
- Location: Eng Fuel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENG FUEL TUBING FLARE CRACKED AND BROKEN, REPLACED.
